# SDR HALA2016020600059

- Difficulty date: February 6, 2016
- Submitted: February 29, 2016
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 99,590 hours, 17,783 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: 114T2200
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING L/E AT TAI DUCT INBD SHUTTER DOOR BRACKET CRACKED.  REMOVED CRACKED BRACKET AND INSTALLED NEW BRACKET IAW SRM 51-40-02-0G.0, NOTE 4 AND NOTE 7 AND DWG 114T2202.
